Advertisement

Guaranteed Estimates of Functionals from Solutions and Data of Interior Maxwell Problems Under Uncertainties

  • Yury PodlipenkoEmail author
  • Yury Shestopalov
Conference paper
Part of the Springer Proceedings in Mathematics & Statistics book series (PROMS, volume 52)

Abstract

We are looking for linear with respect to observations optimal estimates of solutions and right-hand sides of Maxwell equations called minimax or guaranteed estimates. We develop constructive methods for finding these estimates and estimation errors which are expressed in terms of solutions to special variational equations and prove that Galerkin approximations of the obtained variational equations converge to their exact solutions.

Keywords

Hilbert Space Maxwell Equation Linear Algebraic Equation Data Processing System Perfect Conductor 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.

Notes

Acknowledgements

This work is supported by the Visby program of the Swedish Institute.

References

  1. 1.
    Krasovskii, N.N.: Theory of Motion Control. Nauka, Moscow (1968)Google Scholar
  2. 2.
    Kurzhanskii, A.B.: Control and Observation under Uncertainties. Nauka, Moscow (1977)Google Scholar
  3. 3.
    Kurzhanskii, A.B.: Dynamic control system estimation under uncertainty conditions. Probl. Control Inform. Theory 9(6), 395–401 (1980)MathSciNetGoogle Scholar
  4. 4.
    Kurzhanskii, A.B.: Dynamic control system estimation under uncertainty conditions. Probl. Control Inform. Theory 10(1), 33–48 (1981)MathSciNetGoogle Scholar
  5. 5.
    Nakonechnyi, O.G.: Minimax Estimation of Functionals of Solutions to Variational Equations in Hilbert Spaces. Kiev State University, Kiev (1985)Google Scholar
  6. 6.
    Nakonechnyi, O.G.: Optimal Control and Estimation for Partial Differential Equations. Kyiv University, Kyiv (2004)Google Scholar
  7. 7.
    Nakonechnyi, O.G.: Minimax Estimates in Systems with Distributed Parameters. Acad. Sci. USSR, Inst. Cybernetics, Kyiv (1979), pp. 1–55 Preprint 79Google Scholar
  8. 8.
    Bensoussan, A.: Filtrage Optimale les Systems Lineares. Dunod, Paris (1971)Google Scholar
  9. 9.
    Bencala K.E., Seinfield J.H.: Distributed parameter filtering: Boundary noise and discrete observations. Int. J. Syst. Sch. 10(5), 493–512 (1979)CrossRefzbMATHGoogle Scholar
  10. 10.
    Shestopalov, Y., Podlipenko, Y., Prishlyak V.: Estimation of solutions of Helmholtz problems with uncertain data. In Proceedings 2010 International Symposium on Electromagnetic Theory EMTS 2010, Berlin, August 15–19, 2010 (pp. 621–623)Google Scholar
  11. 11.
    Shestopalov, Y., Podlipenko, Y., Prishlyak V.: Estimation under uncertainties of acoustic and electromagnetic fields from noisy observations. arXiv:0910.2331 (2009)Google Scholar
  12. 12.
    Nakonechnyi, O.G., Pavluchenko, O.G., Podlipenko, Yu.K.: On prediction of solutions to hyperbolic equations. Probl. Upravl. Inform. 1, 98–113 (1995)Google Scholar
  13. 13.
    Kirichenko, N.F., Nakonechnyi, O.G.: A minimax approach to recurrent estimation of the states of linear dynamical systems. Kibernetika 4, 52–55 (1977)Google Scholar
  14. 14.
    Podlipenko, Yu.K., Ryabikova, A.V.: Optimal estimation of parameters of noeter boundary value problems for linear ordinary differential equations of order n under uncertainties. Dopovidi Acad. Nauk Ukrainy 11, 59–67 (2005)MathSciNetGoogle Scholar
  15. 15.
    Podlipenko, Yu.K., Grishchuk, N.V.: Minimax estimation of solutions to degenerated Neumann boundary value problems for elliptic equations. Syst. Dosl. Inf. Techn. 2, 104–128 (2004)Google Scholar
  16. 16.
    Cessenat, M.: Mathematical Methods in Electromagnetism. Linear Theory and Applications. World Scientific, Singapore (1996)zbMATHGoogle Scholar
  17. 17.
    Lions, J.L.: Contrôle Optimal de Systèmes Gouvernés par des Équations Aux Dérivées Partielles. Dunod, Paris (1968)zbMATHGoogle Scholar
  18. 18.
    Schwab, C., Gittelson, C.J.: Sparse tensor discretization of high-dimensional parametric and stochastic PDEs. Acta Numerica. doi: 10.1017/S0962492911000055Google Scholar

Copyright information

© Springer International Publishing Switzerland 2013

Authors and Affiliations

  1. 1.Kiev UniversityKievUkraine
  2. 2.Karlstad UniversityKarlstadSweden

Personalised recommendations